Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 101, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at May 12, 2017, 3:10 PM CDT for Livingston Parish, Louisiana. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2017, 3:10 PM CDT (20:10 UTC)
- Expired
- May 12, 2017, 4:15 PM CDT
- In force
- 65 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Livingston Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 3:15 PM CDT | TSTM WND DMG | 2 N Walker, LA | LARGE AREA OF POWERFUL STRAIGHT LINE WIND DAMAGE. MORE THAN 50 LARGE HARD AND SOFT WOOD TREES UPROOTED OR SNAPPED, UTILITY LINES DOWN, LIGHT TO MODERATE ROOF SHINGLE DAMAGE. TREES DOWN ON CARS AND PARTS OF HOUSES. ABOUT A 12 MILE LONG SWATH GENERALLY BOUNDED N |
| May 12, 3:19 PM CDT | TSTM WND DMG | 3 N Walker, LA | FIRST RESPONDERS REPORTING TO DAMAGE NEAR ARNOLD RD. |
| May 12, 3:21 PM CDT | TSTM WND DMG | 3 Nne Walker, LA | DAMAGE REPORTED NEAR INTERSECTION OF 449 AND COURTNEY. |
| May 12, 3:33 PM CDT | HAIL 1 | Livingston, LA | ALSO 45 TO 55 MPH WIND GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1224 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
165
WUUS54 KLIX 122010
SVRLIX
LAC063-122115-
/O.NEW.KLIX.SV.W.0101.170512T2010Z-170512T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
310 PM CDT FRI MAY 12 2017
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Northwestern Livingston Parish in southeastern Louisiana...
* Until 415 PM CDT
* At 310 PM CDT, a severe thunderstorm was located over Watson, or
near Denham Springs, moving east at 30 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Denham Springs, Walker, Livingston and Watson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3061 9095 3061 9093 3062 9094 3063 9093
3062 9057 3040 9073 3051 9097 3054 9098
3056 9097 3057 9098
TIME...MOT...LOC 2010Z 280DEG 28KT 3055 9095
HAIL...1.25IN
WIND...<50MPH
$$
CAB3 follow-up statements
796
WWUS54 KLIX 122013
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
313 PM CDT FRI MAY 12 2017
LAC063-122115-
/O.CON.KLIX.SV.W.0101.000000T0000Z-170512T2115Z/
Livingston LA-
313 PM CDT FRI MAY 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN LIVINGSTON PARISH...
At 313 PM CDT, a severe thunderstorm was located over Watson, or near
Denham Springs, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Denham Springs, Walker, Livingston and Watson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3061 9095 3061 9093 3062 9094 3063 9093
3062 9057 3040 9073 3051 9097 3054 9098
3056 9097 3057 9098
TIME...MOT...LOC 2013Z 280DEG 28KT 3055 9092
HAIL...1.75IN
WIND...60MPH
$$
CAB132
WWUS54 KLIX 122018
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
318 PM CDT FRI MAY 12 2017
LAC063-122115-
/O.CON.KLIX.SV.W.0101.000000T0000Z-170512T2115Z/
Livingston LA-
318 PM CDT FRI MAY 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN LIVINGSTON PARISH...
At 318 PM CDT, a severe thunderstorm was located near Walker, or 9
miles northeast of Denham Springs, moving east at 40 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Denham Springs, Walker, Livingston and Watson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3061 9095 3061 9093 3062 9094 3063 9093
3062 9057 3040 9073 3051 9097 3054 9098
3056 9097 3057 9098
TIME...MOT...LOC 2018Z 279DEG 36KT 3054 9082
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
CAB113
WWUS54 KLIX 122115
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
415 PM CDT FRI MAY 12 2017
LAC063-122124-
/O.EXP.KLIX.SV.W.0101.000000T0000Z-170512T2115Z/
Livingston LA-
415 PM CDT FRI MAY 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIVINGSTON PARISH
WILL EXPIRE AT 415 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 3061 9095 3061 9093 3062 9094 3063 9093
3062 9057 3040 9073 3051 9097 3054 9098
3056 9097 3057 9098
TIME...MOT...LOC 2114Z 280DEG 28KT 3046 9033
$$
24/RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:05 AM CDT, 11 hours 5 minutes earlier.
Area forecast discussion, May 12, 4:05 AM CDT, 11 hours 5 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
405 AM CDT Fri May 12 2017
.SHORT TERM...
Line of sh/ts outrunning the actual cold front this morning by
about 100 miles. The cold front is still back in Texas from SE
Oklahoma to just west of San Antonio at 08z. Wind shift is moving
along the line of sh/ts but dew pt drop providing the air mass
change will be slow to move through. The slow progression will
allow for sh/ts to be observed on and off all day today.
Most of these thunderstorms should fit the peak of the bell curve
as far as averages go. While a few may be able to peak at just
the right moment to take advantage of the weak severe weather
variables to induce an isolated severe thunderstorm. Some of these
thunderstorms will be capable of producing frequent lightning,
small hail and wind gusts up to 30 mph. These attributes will
simply be heightened with any isolated severe thunderstorm. Short
duration heavy rainfall will also be one of the variables
associated with these thunderstorms today which would be capable
of causing some minor street flooding in areas of poor drainage.
The cold front should be through the area before daylight
Saturday. But strong wrap around will keep conditions cloudy with
a few areas of sprinkling rain showers from time to time through
much of the day Saturday. Conditions should improve by Sunday as
skies are expected to clear. There is a chance that some
cloudiness could move back in for late Sunday. But confidence is
low concerning this at the moment. The upp flow becomes zonal from
30N southward, while the upper polar trough drags its base along
30N as well. This would cause the cold front to slow further after
moving into the gulf and eventually stall. Another linear vort
lobe(reinforcement) would then move into the back side of the
slowly departing low. This is what would bring the cloudy
conditions. But dry air provided by the subsident high should be
strong enough to keep this from occurring.
.LONG TERM...
The remainder of the week ahead looks pretty good. A return draw
from the gulf should begin by Tuesday with moisture values
increasing through the week along with warming temps.
&&
.AVIATION...
Lower level moisture will continue to move in on southerly winds
today. VFR conditions will come to an end this morning for all
terminals. Ceilings will fall to between 1500 and 2000 at times
through 18z. -TSRA activity will affect most taf sites after 12z
today. Will keep this in 12z taf pack as TEMPO groups. Do not
expect ceilings to clear with this package either. OVC-BKN020-040
should be a common feature through 12z Saturday.
&&
.MARINE...
Surface low over central Oklahoma will continue to push east and
drag a cold front across the forecast area late tonight. Surface
winds will become more southwesterly today and rapidly rise to
15-20kt this morning. Winds could occasionally increase up to 20
knots at times later this afternoon well ahead of the front.
Caution have been posted starting this morning and running through
tonight. Once the cold front passes, winds will shift to a
northwest direction and actually ease a bit to 10-15kt and
gradually back into a rather weak regime by Sunday. High pressure
settles over the north central gulf Sunday into the start of the
new work week and gradually moves east.
&&
.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: River flood warnings.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or direct
tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 81 61 77 58 / 80 30 20 0
BTR 82 62 78 60 / 80 20 20 0
ASD 82 65 80 63 / 80 40 20 0
MSY 80 65 80 66 / 80 30 20 0
GPT 79 66 81 65 / 80 40 20 0
PQL 81 66 81 63 / 80 50 20 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&Hazardous weather outlook, May 12, 9:55 AM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 955 AM CDT Fri May 12 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-130300- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 955 AM CDT Fri May 12 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight Isolated strong to severe thunderstorms are expected to continue moving east across south Mississippi and southeast Louisiana through the early afternoon hours. The main threats will be damaging wind gusts, isolated tornadoes and hail. Locally heavy rainfall is also expected which may produce ponding of water in low lying and poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is anticipated Saturday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested today. TD
In the hours before
Local storm report, May 12, 12:43 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1243 PM CDT FRI MAY 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM TSTM WND DMG 3 SSW MARRERO 29.84N 90.13W
05/12/2017 JEFFERSON LA EMERGENCY MNGR
PROPERTY DAMAGE WITH TWO CARPORTS RIPPED OFF HOUSES ON
MT. REVARB STREET. REAR CAR WINDOW BLOWN OUT. POSSIBLE
TORNADO.
&&
TDSpecial weather statement, May 12, 1:39 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
139 PM CDT FRI MAY 12 2017
LAZ034>036-047-048-121945-
East Feliciana-Pointe Coupee-West Baton Rouge-West Feliciana-East
Baton Rouge-
139 PM CDT FRI MAY 12 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WEST
FELICIANA...NORTHWESTERN WEST BATON ROUGE...SOUTHERN POINTE COUPEE...
SOUTHWESTERN EAST FELICIANA AND NORTHWESTERN EAST BATON ROUGE
PARISHES...
At 139 PM CDT, strong thunderstorms were clustered over New Roads,
moving east at 25 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Zachary, New Roads, Jackson, St. Francisville, Clinton, Livonia,
Slaughter, Fordoche, Morganza, Wilson, Wakefield, Erwinville and
Lottie.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3091 9144 3092 9095 3050 9134 3050 9175
3051 9175 3051 9174 3052 9173 3056 9176
3057 9176
TIME...MOT...LOC 1839Z 268DEG 23KT 3073 9144
CABLocal storm report, May 12, 1:49 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
149 PM CDT FRI MAY 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM TSTM WND DMG 4 W NORCO 30.00N 90.48W
05/12/2017 ST. CHARLES LA EMERGENCY MNGR
TREE FELL AND BROUGHT DOWN POWER LINES ON E. HARDY ST.
1037 AM TSTM WND DMG 1 ESE NORCO 30.00N 90.39W
05/12/2017 ST. CHARLES LA EMERGENCY MNGR
3 POWER POLES LEANING WITH LINES DOWN ON LA. 627/PROSPECT
AVE. NEAR MAIN GATE OF VALERO.
1038 AM TSTM WND DMG 1 ENE NEW SARPY 29.98N 90.37W
05/12/2017 ST. CHARLES LA EMERGENCY MNGR
TREES AND POWER LINES DOWN ON E. HARDING ST.
&&
TDSpecial weather statement, May 12, 2:22 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
222 PM CDT FRI MAY 12 2017
LAZ047-048-122015-
West Baton Rouge-East Baton Rouge-
222 PM CDT FRI MAY 12 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WEST BATON ROUGE
AND NORTHERN EAST BATON ROUGE PARISHES...
At 222 PM CDT, a strong thunderstorm was located 7 miles west of
Baker, moving east at 35 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Baton Rouge, Zachary, Baker, Pride, Brownfields, Greenwell Spring and
Baton Rouge Airport.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3057 9138 3057 9137 3059 9137 3065 9131
3066 9133 3065 9130 3068 9129 3068 9127
3070 9126 3072 9085 3059 9096 3059 9098
3057 9098 3052 9103 3051 9141
TIME...MOT...LOC 1922Z 271DEG 31KT 3062 9127
CABLocal storm report, May 12, 2:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
247 PM CDT FRI MAY 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM TORNADO 5 ESE BATON ROUGE 30.42N 91.05W
05/12/2017 F1 EAST BATON ROUGE LA EMERGENCY MNGR
*** 1 INJ *** REPORTS AND VIDEO FROM MEDIA OF TORNADO IN
BATON ROUGE IN COURSEY AND SHERWOOD FOREST AREA.
EMERGENCY MANAGER REPORTED POWER LINES DOWN...AND REPORTS
OF VEHICLE AND STRUCTURAL DAMAGE. DAMAGE LOCATED AROUND
OLD HAMMOND HWY AND SHERWOOD FOREST. UPDATE TORNADO RATED
EF1, MAX WIND SPEED ESTIMATED TO BE AROUND 90 MPH, 30
YARDS WIDE, WITH A PATH LENGTH ABOUT 0.5 MILE LONG.
&&
CBANNANSpecial weather statement, May 12, 3:03 PM CDT, 7 minutes before
Special Weather Statement National Weather Service New Orleans LA 303 PM CDT FRI MAY 12 2017 LAZ048-050-122100- Livingston-East Baton Rouge- 303 PM CDT FRI MAY 12 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LIVINGSTON AND EAST CENTRAL EAST BATON ROUGE PARISHES... At 303 PM CDT, a strong thunderstorm was located over Greenwell Spring, or 7 miles north of Denham Springs, moving east at 30 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. Locations impacted include... Denham Springs, Walker, Livingston, Albany and Watson. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3050 9103 3065 9092 3065 9057 3044 9057 TIME...MOT...LOC 2003Z 273DEG 28KT 3059 9098 CAB
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:32 AM CDT | Special Weather Statement | LIX | East Feliciana, Saint Helena | 43 min |
| May 12, 8:15 AM CDT | Special Weather Statement | LIX | Iberville, West Baton Rouge | 60 min |
| May 12, 8:16 AM CDT | Special Weather Statement | LIX | Saint Helena | 44 min |
| May 12, 9:01 AM CDT | Special Weather Statement | LIX | Washington | 74 min |
| May 12, 9:04 AM CDT | Tornado Warning | LIX | Ascension, Iberville, Livingston | 41 min |
| May 12, 9:17 AM CDT | Special Weather Statement | LIX | Washington | 58 min |
| May 12, 9:31 AM CDT | Severe Thunderstorm Warning | LIX | Washington | 44 min |
| May 12, 9:47 AM CDT | Severe Thunderstorm Warning | LIX | Livingston | 19 min |
| May 12, 10:02 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 58 min |
| May 12, 10:09 AM CDT | Severe Thunderstorm Warning | LIX | Washington | 66 min |
| May 12, 10:13 AM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint John the Baptist | 32 min |
| May 12, 10:23 AM CDT | Special Marine Warning | LIX | 97 min | |
| May 12, 10:32 AM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint John the Baptist | 28 min |
| May 12, 10:40 AM CDT | Severe Thunderstorm Warning | LIX | Saint Charles | 35 min |
| May 12, 10:43 AM CDT | Tornado Warning | LIX | Jefferson, Saint Charles | 19 min |
| May 12, 11:00 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Plaquemines | 45 min |
| May 12, 11:04 AM CDT | Tornado Warning | LIX | Jefferson, Plaquemines | 28 min |
| May 12, 11:10 AM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Bernard | 65 min |
| May 12, 11:15 AM CDT | Special Marine Warning | LIX | 60 min | |
| May 12, 11:20 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 55 min |
| May 12, 11:30 AM CDT | Severe Thunderstorm Warning | LIX | Orleans | 30 min |
| May 12, 11:38 AM CDT | Special Marine Warning | LIX | 97 min | |
| May 12, 11:45 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines, Saint Bernard | 45 min |
| May 12, 12:03 PM CDT | Special Marine Warning | LIX | 57 min | |
| May 12, 12:56 PM CDT | Special Marine Warning | LIX | 94 min | |
| May 12, 1:39 PM CDT | Special Weather Statement | LIX | East Feliciana, Pointe Coupee, West Feliciana | 66 min |
| May 12, 2:22 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 53 min |
| May 12, 2:36 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 39 min |
| May 12, 3:03 PM CDT | Special Weather Statement | LIX | Livingston | 57 min |
| May 12, 3:20 PM CDT | Tornado Warning | LIX | Livingston | 25 min |
| May 12, 3:37 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Tangipahoa | 53 min |
| May 12, 3:43 PM CDT | Special Weather Statement | LIX | Saint Charles | 32 min |
| May 12, 4:02 PM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa | 43 min |
| May 12, 4:29 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Iberville, Livingston | 31 min |
| May 12, 4:37 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 23 min |
| May 12, 4:39 PM CDT | Special Weather Statement | LIX | Washington | 36 min |
| May 12, 4:51 PM CDT | Tornado Warning | LIX | Saint Tammany | 24 min |
| May 12, 4:55 PM CDT | Special Marine Warning | LIX | 50 min | |
| May 12, 5:02 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 28 min |
| May 12, 5:13 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Saint Charles, Saint James, Saint John the Baptist | 32 min |
| May 12, 5:15 PM CDT | Special Marine Warning | LIX | 45 min | |
| May 12, 5:29 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 31 min |
| May 12, 5:34 PM CDT | Special Marine Warning | LIX | 116 min | |
| May 12, 5:49 PM CDT | Special Weather Statement | LIX | Saint Charles | 26 min |
| May 12, 5:55 PM CDT | Special Marine Warning | LIX | 35 min | |
| May 12, 6:13 PM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Bernard | 17 min |
| May 12, 6:27 PM CDT | Special Marine Warning | LIX | 33 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.